# SDR 2006FA0001228

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: General aviation
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: D68315A
- Part serial: 3194A
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PRE-FLIGHT INSPECTION OF PROPELLER ASSY, A CRACK WAS IDENTIFIED ON BLADE CLAMP PN D-6831-5A, REV K, SN 3194A.  PROP WAS REMOVED FROM AC FOR FURTHER INSPECTION.  INSPECTION CONFIRMED OPERATOR IDENTIFIED DEFECT AND PART FORWARDED FOR FURTHER EVALUATION.  THIS PART IS A TERMINATING ACTION FOR AD NOTE 97-18-02.  (K)
